MathSciNet Relay Station
MathSciNet bibliographic data
MR1169022 (93j:34007) 34A20
Bühring, Wolfgang The characteristic exponent of second-order linear differential equations with two irregular singular points. Proc. Amer. Math. Soc. 118 (1993), no. 3, 801–812.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement